MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE  Y; SURGICAL MESH

COLOPLAST A/S RESTORELLE  Y; SURGICAL MESH
Model Number 5014202400
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Abdominal Pain (1685); Erosion (1750); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Abnormal Vaginal Discharge (2123); Urinary Frequency / Polyuria (2275); Fungal Infection (2419); Dysuria (2684); Dyspareunia (4505)
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient with this device experienced pelvic pain, lower abdominal pain, dysuria, dyspareunia, vaginal discharge, candida vaginitis, urinary analysis with small leukocytes, cystoscopy, pelvic pain, hip pain, erosion of implanted vaginal device and other prosthetic materials.Patient had an emergency department visit for urinary frequency, vaginal discharge, and back pain.Patient had a vaginal exploration with device explantation for transvaginal device exposure under general anesthesia and estimated blood loss 25 ml.
 
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.The lot number was reviewed for complaint trend, nonconforming report and capa.There were no nonconforming reports nor capas identified as associated with this lot number.There were several complaints against this lot; however, with various failure modes/harms.Therefore, this is not considered a trend.Devices met specification prior to release.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.

Brand Name
RESTORELLE  Y
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key16183786
Report Number2125050-2022-01495
Device Sequence Number2633952
Product Code OTO
UDI-Device Identifier05708932483834
UDI-Public05708932483834
Combination Product (Y/N)N
PMA/510(K) Number
K112322
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model Number5014202400
Device Catalogue Number501420
Device Lot Number4010088
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2022
Initial Report FDA Received Date01/17/2023
Date Device Manufactured03/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexUnknown